# SDR P5CA9600161

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Engine: Pwa JT9D7A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE OVERTEMPED IN REVERSE, EGT REACHED 920 DEGREES.  VISUALLY INSPECTED ENGINE INTAKE AND TAILPIPE, NO DAMAGE FOUND.  REVERSER DEACTIVATED, PENDING RABS SYSTEM CHECK AT JFK.
